# SDR AALA202508029293

- Difficulty date: July 29, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 41,638 hours, 23,220 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: Unlaced
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: D RING STRAP ON SLIDE PACK IS PULLED OFF THE SLIDE. RH DOOR AFT D RING MAINTENANCE REPAIRED LACING ON PULL HANDLE IAW CMM 25-61-20.
